MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 5ML LL W/NEEDLE 22X1-1/2IN RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 5ML LL W/NEEDLE 22X1-1/2IN RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305785
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syringe 5ml ll w/needle 22x1-1/2in rb barrel was deformed.The following information was provided by the initial reporter: distorted barrel.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 2021-03-01.H6: investigation summary: one photo and one sample was received by our quality team for evaluation.From the photo, the syringe is observed to be damaged.The sample was subjected to visual inspection.Damage near the barrel roof, zero line scale mare is printed lower, and a scratch mark on the syringe barrel body was observed.A device history record review found no non-conformances associated with this issue during production of this batch.The syringe assembly line was reviewed.Different machine sections were reviewed to match the potential area which could cause the damaged barrel.Based on the returned sample evaluation, it was observed that the barrel is damaged near to the barrel roof and zero scale line is printed lower.The probable cause could be due to the molded barrel is slanted and jammed at the barrel infeed station.The defective parts could have been failed to be effectively removed by the production technician which resulted in escapees to the printing process.Therefore, at the printing process, the zero line is printed lower due to the damaged barrel.H3 other text : see h10.

Brand Name
SYRINGE 5ML LL W/NEEDLE 22X1-1/2IN RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11426839
Report Number8041187-2021-00160
Device Sequence Number2856193
Product Code FMI
UDI-Device Identifier00382903057856
UDI-Public00382903057856
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2025
Device Catalogue Number305785
Device Lot Number0057551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date03/07/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1